MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, ANAESTHESIA CONDUCTION, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, ANAESTHESIA CONDUCTION, SPINAL, SINGLE SHOT
Model Number 121151-27A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical produkte (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Tentative translation from initial reporter´s narrative: sectio, unable to gain access to spinal space l3/l4, upon removal of the needle without stylet 40mm from the distal end are missing.
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distribution subsidiary pajunk medical produkte gmbh.Based on risk assessment and clinical evaluation file this case is considered as closed.
 
Event or Problem Description
Irn# 609_039-18.Tentative translation from initial reporter´s narrative: sectio, unable to gain access to spinal space l3/l4, upon removal of the needle without stylet 40mm from the distal end are missing.

Brand Name
SPROTTE
Common Device Name
NEEDLE, ANAESTHESIA CONDUCTION, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8283976
Report Number9611612-2019-00001
Device Sequence Number14062115
Product Code BSP
UDI-Device Identifier14048223001438
UDI-Public14048223001438
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model Number121151-27A
Device Catalogue Number121151-27A
Device Lot Number1260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight109